# SDR 95UAL737028

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engines
- Condition: Bird Strike
- Location: Nr 1/2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTS, ABORTED TAKEOFF BECAUSE THEY STRUCK A FLOCK OF SEAGULLS.  ACCOMPLISHED BIRD STRIKE INSPECTION PER MM 05-51-37 AND VISUALLY CHECKED AIRCRAFT FOR AREA OF IMPACT.  CHECKED NR 1 AND NR 2 ENGINES, FLIGHT CONTROLS AND WINGS.  NO DEFECTS NOTED.
